Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Integrals of Jacobi functions


Authors: Shyam L. Kalla, Salvador Conde and Yudell L. Luke
Journal: Math. Comp. 38 (1982), 207-214
MSC: Primary 33A25; Secondary 33-04, 65D30
MathSciNet review: 637298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study $ \smallint _{ - 1}^1{(1 - x)^a}{(1 + x)^b}P_\nu ^{(\alpha ,\beta )}(x)\,dx$ and its partial derivatives with respect to a and b, where $ P_\nu ^{(\alpha ,\beta )}(x)$ is the Jacobi function. Our expressions generalize the work of Blue, Gautschi and Gatteschi. The results are useful to derive integration formulas for integrands with algebraic and logarithmic singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25, 33-04, 65D30

Retrieve articles in all journals with MSC: 33A25, 33-04, 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0637298-8
PII: S 0025-5718(1982)0637298-8
Article copyright: © Copyright 1982 American Mathematical Society